# SDR SWIA201438381

- Difficulty date: June 23, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 29,620 hours, 17,946 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED RUDDER MOVEMENT IN FLIGHT WITH AUTO PILOT ENGAGED.  REPLACED BOTH FCC CARDS.  OPS CHECKED GOOD
